Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Lyndon-Hochschild-Serre spectral sequences for sheaves with operators


Author: Tatsuo Suwa
Journal: Proc. Amer. Math. Soc. 77 (1979), 32-34
MSC: Primary 55T10
DOI: https://doi.org/10.1090/S0002-9939-1979-0539625-0
MathSciNet review: 539625
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Two spectral sequences associated with a G-sheaf and a normal subgroup of G are given together with an application.


References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner and F. Raymond, Holomorphic Seifert fiberings, Proceedings of the Second Conference on Compact Transformation Groups, Part II, Lecture Notes in Math., vol. 299, Springer-Verlag, Berlin and New York, 1972, pp. 124-204. MR 0590802 (58:28698)
  • [2] A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. 9 (1957), 119-227. MR 0102537 (21:1328)
  • [3] T. Suwa, Deformations of holomorphic Seifert fiber spaces, Invent. Math. 51 (1979), 77-102. MR 524278 (82m:32024)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T10

Retrieve articles in all journals with MSC: 55T10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0539625-0
Keywords: Lyndon-Hochschild-Serre spectral sequence, cohomology of groups with coefficients in sheaves with operators
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society